| Model Number |
QCKFIX SCRW,TI,CANN ST,CANC.,4.0X 50MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/6/2023, it was reported by a sales representative via email that an ar-8740-50pts low profile screw head broke off and an ar-8740-56pts low profile screw broke in the shaft.This was discovered during a procedure on (b)(6) 2023.Additional information requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation was not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.